# SDR ASAA9580195

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 0105610001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - ON ARRIVAL OF FLT 467 - CREW REPORTED NUMEROUS EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN FORWARD CABIN.  REPLACED LIGHT ASSEMBLY AT ROW 3 AND LIGHTS OPERATED NORMALLY.  (M)
